Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 31, NWS Springfield, MO

April 20, 2025Camden County, Miller County, Missouri

NWS Springfield, MO issued this tornado warning at Apr 20, 2025, 11:49 AM CDT for Camden County, Miller County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2025, 11:49 AM CDT (16:49 UTC)
Expired
Apr 20, 2025, 12:30 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Camden County, MO, Miller County, MO

The radar

The Springfield radar (KSGF), 138 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.8 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

841 
WFUS53 KSGF 201649
TORSGF
MOC029-131-201730-
/O.NEW.KSGF.TO.W.0031.250420T1649Z-250420T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1149 AM CDT Sun Apr 20 2025

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Miller County in central Missouri...
  Central Camden County in central Missouri...

* Until 1230 PM CDT.

* At 1149 AM CDT, a severe thunderstorm capable of producing a
  tornado was located near Camdenton, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Etterville, Osage Beach, Freedom, Kaiser, Tuscumbia, Old Linn
  Creek, Linn Creek, Decaturville, Lake of The Ozarks State Park, Ha
  Ha Tonka State Park, St. Elizabeth, Brumley, Bagnell, Lake Ozark,
  Eldon, Green Bay Terrace, Ulman, Lakeview, Village of Four Seasons,
  and Lakeside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3834 9222 3833 9219 3830 9219 3789 9265
      3789 9272 3797 9289 3822 9272 3822 9270
      3825 9270 3843 9257
TIME...MOT...LOC 1649Z 213DEG 34KT 3795 9277 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise
2 follow-up statements
429 
WWUS53 KSGF 201658
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1158 AM CDT Sun Apr 20 2025

MOC029-131-201730-
/O.CON.KSGF.TO.W.0031.000000T0000Z-250420T1730Z/
Miller MO-Camden MO-
1158 AM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR MILLER
AND CENTRAL CAMDEN COUNTIES...

At 1158 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Camdenton, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Etterville, Osage Beach, Freedom, Kaiser, Tuscumbia, Old Linn Creek,
Linn Creek, Lake of The Ozarks State Park, Ha Ha Tonka State Park,
St. Elizabeth, Brumley, Bagnell, Lake Ozark, Eldon, Green Bay
Terrace, Ulman, Lakeview, Village of Four Seasons, Lakeside, and
Marys Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3834 9222 3833 9219 3830 9219 3790 9264
      3793 9272 3801 9286 3822 9272 3822 9270
      3825 9270 3843 9257
TIME...MOT...LOC 1658Z 213DEG 34KT 3803 9271 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise
759 
WWUS53 KSGF 201709
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1209 PM CDT Sun Apr 20 2025

MOC029-131-201730-
/O.CON.KSGF.TO.W.0031.000000T0000Z-250420T1730Z/
Miller MO-Camden MO-
1209 PM CDT Sun Apr 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR MILLER
AND NORTHEASTERN CAMDEN COUNTIES...

At 1208 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Osage Beach, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake Ozark, Eldon, Ulman, Etterville, Lakeview, Village of Four
Seasons, Osage Beach, Kaiser, Tuscumbia, Lakeside, Marys Home, Lake
of The Ozarks State Park, Eugene, Aurora Springs, Olean, St.
Elizabeth, Bagnell, and Lake of The Ozarks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3834 9222 3833 9219 3830 9219 3804 9259
      3805 9265 3813 9273 3822 9272 3822 9270
      3825 9270 3843 9257
TIME...MOT...LOC 1708Z 213DEG 34KT 3812 9264 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 7:10 AM CDT, 4 hours 39 minutes earlier. Its key messages:

  • Slight to marginal risk for isolated strong to severe thunderstorms west of Highway 65 this morning with 60 mph winds the primary risk. Heavy rainfall and flooding is also possible in this area through the morning.
  • There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple them being strong), large hail and damaging winds are all possible with this system.
  • Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 7:10 AM CDT, 4 hours 39 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
710 AM CDT Sun Apr 20 2025

.KEY MESSAGES...

- Slight to marginal risk for isolated strong to severe
  thunderstorms west of Highway 65 this morning with 60 mph
  winds the primary risk. Heavy rainfall and flooding is also
  possible in this area through the morning.

- There remains an Enhanced Risk for severe thunderstorms across
  much of the area this afternoon and evening. Tornadoes
  (potentially a couple them being strong), large hail and
  damaging winds are all possible with this system.

- Additional rain chances (40-70%) return Tuesday through late
  week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 115 AM CDT Sun Apr 20 2025

Two rounds of convection will bring hazards to the area in the
short term.

Ongoing convection: Primary hazard is widespread 2-4 inches of
rain with, locally higher amounts up to 5 inches, and
associated flooding. Wind gusts up to 60 mph are possibly in
some of the storms. These threats will be focused mainly west
of Highway 65 this morning as the warm front lifts through the
area.

Enhanced severe risk this afternoon and evening:

Confidence is high in seeing supercells and bowing linear
segments on radar this afternoon and evening. The western extent
of the risk is still somewhat in quest due to unknowns of when
and where morning convection will keep instability more limited.
Greatest confidence is over south-central Missouri where
1,000-1,500 J/kg of SBCAPE is expected. That level of
instability is possible as far west as the western Missouri
border, but the highest probabilities for >1,000 J/kg (80% per
HREF) is along and east of Highway 65. What isn't in question is
the magnitude and profile of shear. Strong deep layer shear up
to around 60 kts and strongly arcing hodographs will be more
than sufficient for organized severe weather with all hazard
modes. Additional thunderstorms are possible over the NW CWA (SE
Kansas and west-central Missouri) in the late afternoon and
evening. These storms may be low-topped supercells given the
proximity to the deep upper shortwave, but confidence in this
outcome is lower.

Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments.
Hazards with the potential low-topped supercells over the NW in
the late afternoon and evening would be large hail to the size
of half dollars, winds to 60 mph and potentially tornadoes.

Timing: Development of the afternoon/evening storms should
start SW of the CWA and push into the far SW around 1-3pm. CAM
guidance shows timing near Highway 65 around 3pm-5pm and Highway
63 around 5pm-7pm. Timing for the potential NW CWA low-topped
supercells would be roughly from 4pm-8pm.

In addition to thunderstorm hazards, non-thunderstorm wind gusts
up to 45 mph (possibly higher) are expected today.

Afternoon/evening thunderstorms will have to be watched for
flooding given soil saturation across the area, but they will be
much more progressive with limited training potential, thus
limiting the risk for additional flooding.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 115 AM CDT Sun Apr 20 2025

Ensemble data continues to be consistent in bringing
additional shortwaves into and through the area from the
west/southwest Tuesday through Thursday night. NBM rainfall
probs continue to increase, especially Thursday and Friday and
we will need to monitor where this rainfall sets up given the
heavy rainfall from this weekend.

&&

.AVIATION /12Z TAFS THROUGH 12Z MONDAY/...
Issued at 701 AM CDT Sun Apr 20 2025

Isolated to scattered showers and storms will continue this
morning before a line of severe storms moves through this
afternoon. Improvement is expected behind the line of storms,
but a return to IFR to MVFR ceilings is expected late this
evening into tonight.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 7 PM CDT this evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Titus
Hazardous weather outlook, Apr 20, 2:22 AM CDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
222 AM CDT Sun Apr 20 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210730-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
222 AM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Slight hail risk.
  Enhanced thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk
  Elevated non thunderstorm wind risk.

DISCUSSION...

Severe thunderstorms are possible this morning, mainly west of
Highway 65. Winds up to 60-70 mph and possible a brief tornado or
two is possible. Heavy rainfall and flooding will also be a
concern in this areas.

Additional severe thunderstorms are expected this afternoon and
evening. The western extent is still somewhat in question
depending on how quickly morning rainfall exits the area. Threats
are winds up to 70 mph, golf ball sized hail, and tornadoes. A
strong tornado or two are possible.

Non-thunderstorm wind gusts up to 45 mph are expected today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Titus

In the hours before

Local storm report, Apr 20, 10:57 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1057 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     Flood            3 ESE Morgan            37.50N 92.63W
04/19/2025                   Laclede            MO   Dept of Highways

            State Highway J is closed due to flooding.

&&

MB
Local storm report, Apr 20, 11:03 AM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1103 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     Flash Flood      2 S Cassville           36.64N 93.87W
04/20/2025                   Barry              MO   Fire Dept/Rescue

            Water rescue occurred this morning on FR2200
            east of FR1110. Vehicle stalled in water and
            occupants got to safety.

&&

MB
Local storm report, Apr 20, 11:06 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1106 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     Flood            5 SW Collins            37.85N 93.69W
04/20/2025                   St. Clair          MO   Emergency Mngr

            Brush creek was flooding a low water
            crossing at SE 1200 road and nearby 451
            road.

&&

MB
Local storm report, Apr 20, 11:18 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1118 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     Flash Flood      1 SSW Mount Vernon      37.09N 93.82W
04/20/2025                   Lawrence           MO   911 Call Center

            A few reports of street flooding in Mount
            Vernon. Some locations 10 inches deep.

&&

MB
Local storm report, Apr 20, 11:20 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1120 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Flash Flood      Aurora                  36.97N 93.72W
04/20/2025                   Lawrence           MO   911 Call Center

            Several reports of street flooding in Aurora
            with a few roads impassable.

&&

MB
Local storm report, Apr 20, 11:21 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1121 AM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     Flash Flood      4 NNW Aurora            37.02N 93.74W
04/20/2025                   Lawrence           MO   911 Call Center

            Road flooded at county road 2175.

&&

MB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:05 PM CDTRiver Flood WarningSGFStone39 hr
Apr 19, 8:14 PM CDTRiver Flood WarningSGFShannon39 hr
Apr 20, 1:43 AM CDTRiver Flood WarningSGFCedar3 days
Apr 20, 1:53 AM CDTRiver Flood WarningSGFVernon6 days
Apr 20, 1:58 AM CDTRiver Flood WarningSGFVernon6 days
Apr 20, 2:07 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton38 min
Apr 20, 2:38 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, McDonald, Newton52 min
Apr 20, 2:48 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMcDonald, Newton27 min
Apr 20, 3:15 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton, Stone60 min
Apr 20, 3:19 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton6 hr
Apr 20, 3:49 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone56 min
Apr 20, 4:11 AM CDTFlash Flood WarningSGFBarry, Lawrence7 hr
Apr 20, 4:32 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk, Webster58 min
Apr 20, 4:56 AM CDTFlash Flood WarningSGFChristian, Greene, Polk, Stone8 hr
Apr 20, 5:20 AM CDTSpecial Weather StatementSGFCamden55 min
Apr 20, 6:38 AM CDTRiver Flood WarningSGFMcDonald33 hr
Apr 20, 7:33 AM CDTRiver Flood WarningSGFSt. Clair, Vernon21 days
Apr 20, 9:31 AM CDTAreal Flood WarningSGFJasper, McDonald, Newton12 hr
Apr 20, 10:02 AM CDTSpecial Weather StatementSGFGreene43 min
Apr 20, 10:39 AM CDTAreal Flood AdvisorySGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more8 hr
Apr 20, 11:25 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller50 min
Apr 20, 11:30 AM CDTTornado WarningSGFCamden, Dallas, Laclede30 min
Apr 20, 11:34 AM CDTAreal Flood WarningSGFBarry, Lawrence10 hr
Apr 20, 12:31 PM CDTTornado WarningSGFMiller14 min
Apr 20, 12:44 PM CDTTornado WarningSGFMiller16 min
Apr 20, 12:52 PM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Morgan6 hr
Apr 20, 12:55 PM CDTAreal Flood AdvisorySGFBarton, Jasper, Vernon6 hr
Apr 20, 1:01 PM CDTAreal Flood WarningSGFChristian, Greene, Polk, Stone8 hr
Apr 20, 1:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton66 min
Apr 20, 1:58 PM CDTSevere Thunderstorm WarningSGFMcDonald62 min
Apr 20, 2:01 PM CDTTornado WarningSGFJasper29 min
Apr 20, 2:04 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon5 hr
Apr 20, 2:21 PM CDTTornado WarningSGFBarton, Jasper24 min
Apr 20, 2:37 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more53 min
Apr 20, 2:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry50 min
Apr 20, 2:42 PM CDTTornado WarningSGFBarton, Cedar, Vernon48 min
Apr 20, 2:52 PM CDTTornado WarningSGFJasper, Lawrence, Newton17 min
Apr 20, 3:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Greene, Lawrence, Stone, Taney65 min
Apr 20, 3:25 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Cedar, Dade, Hickory, Polk, St. Clair65 min
Apr 20, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more62 min
Apr 20, 4:08 PM CDTTornado WarningSGFDallas, Polk20 min
Apr 20, 4:09 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more66 min
Apr 20, 4:21 PM CDTTornado WarningSGFChristian, Douglas, Taney24 min
Apr 20, 4:37 PM CDTTornado WarningSGFMorgan11 min
Apr 20, 4:40 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Greene, Howell, Ozark, Stone and 4 more5 hr
Apr 20, 4:44 PM CDTTornado WarningSGFDouglas, Webster, Wright31 min
Apr 20, 4:49 PM CDTTornado WarningSGFLaclede, Webster, Wright26 min
Apr 20, 4:54 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Laclede, Maries, Miller, Morgan and 2 more66 min
Apr 20, 4:57 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDouglas, Howell, Oregon, Ozark, Texas, Wright63 min
Apr 20, 5:10 PM CDTTornado WarningSGFDouglas, Howell, Texas, Wright35 min
Apr 20, 5:14 PM CDTTornado WarningSGFLaclede, Texas, Wright21 min
Apr 20, 5:48 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more57 min
Apr 20, 6:22 PM CDTSevere Thunderstorm WarningSGFOregon53 min
Apr 20, 6:40 PM CDTAreal Flood AdvisorySGFGreene, Howell, Texas, Webster, Wright30 hr
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Howell, Shannon, Texas48 min
Apr 20, 6:41 PM CDTTornado WarningSGFHowell, Oregon34 min
Apr 20, 6:54 PM CDTAreal Flood AdvisorySGFBarton, Benton, Camden, Cedar, Dade, Dallas and 12 more30 hr

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.